Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224

  [Search Papers]
1751. F. Nasseri,
Dynamics of Chaotic Inflation with Variable Space Dimension
Phys. Lett. B 538(2002), 223-232  [abstract]   
arXive.org link: gr-qc/0203032 [ abs, src, ps, others], cited by
IPM/P-2001/048
 
1752. A. Shafiee, M. Golshani and M.G. Mahjani,
Bell's Theorem and Chemical Potential
J. Phys. A: Math. Gen. 35(2002), 8627-8634  [abstract]   
arXive.org link: quant-ph/0207054 [ abs, src, ps, others], cited by
IPM/P-2001/047
 
1753. A. Shafiee and M. Golshani,
On the Significance of Bell's Locality Condition
Annales de la Foundation Louis de Broglie 27(2002), 101-111  [abstract]   
arXive.org link: quant-ph/0002060 [ abs, src, ps, others], cited by
IPM/P-2001/045
 
1754. H. Fakhri,
New Quantum Solvable Models on the Homogeneous Manifold SL(2,c)/GL(1,c) with Infinite-Fold Degeneracy
Phys. Lett. A 297(2002), 313-319  [abstract]   
IPM/P-2001/038
 
1755. H. Fakhri, S. Sobhanian and H. Zahed,
KdV Conservation Laws for Some Supersymmetric Potentials
New J. Phys. 4(2002), 55 (1-14)  [abstract]   
IPM/P-2001/037
 
1756. M. Haghighat, S.M. Zebarjad and F. Loran,
Positronium Hyperfine Splitting in Noncommutative Space at Order α6
Phys. Rev. D 66(2002), 016005-1-4  [abstract]   
arXive.org link: hep-ph/0109105 [ abs, src, ps, others], cited by
IPM/P-2001/036
 
1757. D. Kamani,
Closed Superstrings in Noncommutative Compact Space-Time
Mod. Phys. Lett. A 17(2002), 2443-2451  [abstract]   
arXive.org link: hep-th/0212088 [ abs, src, ps, others], cited by
IPM/P-2001/029
 
1758. N. Riazi,
Irregular Behavior in the Light Variations of 29 Cyg
Astrophysics and Space Science 282(2002), 381-390  [abstract]   
IPM/P-2001/026
 
1759. G.H. Bordbar,
Equation of State of Protoneutron Star Matter
Int. J. Theor. Phys. 41(2002), 309-319  [abstract]   
IPM/P-2001/021
 
1760. M. Chaichian, P. Prenajder, M.M. Sheikh-Jabbari and A. Tureanu,
Noncommutative Gauge Theories: A No-Go Theorem
Phys. Lett. B 526(2002), 132-136  [abstract]   
arXive.org link: hep-th/0107037 [ abs, src, ps, others], cited by
IPM/P-2001/017
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.